Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 180, NWS State College, PA

July 25, 20117 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 25, 2011, 3:43 PM EDT for 7 counties in Pennsylvania. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2011, 3:43 PM EDT (19:43 UTC)
Expired
Jul 25, 2011, 4:30 PM EDT
In force
47 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Centre County, PA, Clinton County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Sullivan County, PA, Union County, PA

The radar

The State College radar (KCCX), 113 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 3:50 PM EDTTSTM WND DMGMill Hall, PATWO CARS FLIPPED OVER AND DAMAGE TO A HOME IMPROVEMENT CENTER IN MILL HALL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 11:37 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
481 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

862 
WUUS51 KCTP 251943
SVRCTP
PAC027-035-081-093-097-113-119-252030-
/O.NEW.KCTP.SV.W.0180.110725T1943Z-110725T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
343 PM EDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
  SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  UNION COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHWESTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
  EAST CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
  LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 430 PM EDT

* AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  SHUNK TO COGAN STATION TO MILL HALL...MOVING SOUTHEAST AT 30 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WILLIAMSPORT AND LOYALSOCKVILLE AROUND 350 PM EDT...
  MONTOURSVILLE AND COLLOMSVILLE AROUND 355 PM EDT...
  ELIMSPORT AND CARROLL AROUND 405 PM EDT...
  MONTGOMERY AND MUNCY VALLEY AROUND 410 PM EDT...
  MUNCY AND HUGHESVILLE AROUND 415 PM EDT...
  ALLENWOOD AROUND 420 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 171 AND 216...I-180 BETWEEN MILE MARKERS 1
AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 15...ROUTE 220...STATE ROAD 14...STATE ROAD 45...STATE
ROAD 118...STATE ROAD 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4131 7630 4131 7641 4116 7659 4115 7664
      4106 7661 4082 7732 4111 7768 4138 7714
      4159 7680 4154 7621
TIME...MOT...LOC 1943Z 316DEG 22KT 4156 7662 4130 7701
          4108 7749

$$

FORECASTER: RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:16 PM EDT, 27 minutes earlier.

Area forecast discussion, Jul 25, 3:16 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
316 PM EDT MON JUL 25 2011

.SYNOPSIS...
A COLD FRONT OVER NORTHWESTERN PENNSYLVANIA LATE THIS AFTERNOON WILL
PUSH SOUTHEAST ACROSS THE REMAINDER OF THE STATE THIS EVENING.
SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE FRONT WILL BE MOST
WIDESPREAD ACROSS THE NORTHERN MOUNTAINS...AND EASTERN PORTIONS OF
THE STATE. TONIGHT WILL FEATURE PARTIAL CLEARING...COOLER AND LESS
HUMID CONDITIONS THAN NIGHTS DURING THE PAST WEEKS HEAT WAVE.
ANOTHER COLD FRONT WILL FOLLOW TUESDAY AFTERNOON AND EVENING.
TEMPERATURES WILL BE NEAR...JUST A FEW DEGREES ABOVE SEASONAL
TUESDAY AND WEDNESDAY. THE HEAT WILL BUILD AGAIN AS THE BIG UPPER
LEVEL HIGH PRESSURE RIDGE PUSHES BACK INTO THE MID ATLANTIC AND
SOUTHEASTERN UNITED STATES.

&&

.NEAR TERM /THROUGH TONIGHT/...
SVR THUNDERSTORM WATCH NO 683 CONTINUES FOR THE NRN HALF OF THE CWA
THROUGH 23Z TODAY.

SFC COLD FRONT WITH A BKN LINE OF TSRA ACCOMPANYING IT...WAS SLICING
ESE ACROSS THE NCENT AND NW MTNS ATTM. THIS FRONT WILL CLEAR A LINE
FROM KIPT TO KUNV AND KJST BETWEEN 2130-22Z...THEN CROSS THE LOWER
SUSQ VALLEY BETWEEN 23-02Z.

THE BEST DEEP LAYER WESTERLY SHEAR FAVORS ISOLATED SVR TSRA THREAT
ACROSS THE REGION MAINLY NORTH OF INTERSTATE 80...WHERE A FEW MINI
BOW ECHOES COULD PRODUCE LOCALIZED...BORDERLINE DAMAGING DOWNBURST
WIND GUSTS.

CLEARING SKIES ALA STRONG NEG THETA-E ADVECTION IN THE 925-850MB
LAYER WILL SWEEP SE ACROSS THE NW HALF OF THE CWA EARLY THIS
EVENING.

LINGERING...ISOLATED SHRA/TSRA WILL OCCUR ACROSS THE LWR SUSQ VALLEY
AND ADJACENT SCENT ZONES FOR UP TO A FEW HOURS AFTER DUSK...BEFORE
DRIER AIR SWEEPS IN WINDS BECOME LIGHT AND VARIABLE.

PARTLY CLOUDY SKIES EARLY TONIGHT AND LEFTOVER LLVL MOISTURE WILL
COMBINE WITH THE DIMINISHING WIND TO PRODUCE AREAS OF LATE
NIGHT...2SM FOG...ESP THROUGHOUT THE CENTRAL AND SE VALLEYS.

MIN TEMPS EARLY TUESDAY WILL RANGE FROM THE MID 50S OVER THE NRN
MTNS...TO THE MID AND UPPER 60S IN THE SE.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
AN UPPER LOW PASSING NORTH OF THE GREAT LAKES WILL ENHANCE THE UPPER
TROUGH TONIGHT AND PUSH THE TROUGH AXIS OVERHEAD TUESDAY AFTERNOON.
THIS WILL REINFORCE THE DRIER AIR AND CREATE INSTABILITY IN THE
DAYLIGHT HOURS. EXPECT SCT TSRA IN THE N ON TUES AS THE MOST POTENT
SHORT WAVE BRUSHES THE NRN MTNS. 8H TEMPS IN THE MID TEENS WILL
STILL ALLOW TEMPS TO GET AT OR SLIGHTLY ABOVE SEASONAL NORMALS...BUT
STILL A NICE CHANGE FROM THE HEAT WAVE OF THIS PAST WEEK. THE TAIL
OF THE LAST VORT MAX MAY DRAG ON THROUGH THE NIGHT...AND CANNOT RULE
OUT A STRAY SHOWER ESP OVER THE SRN MTNS TUES NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE PREDOMINATELY NORTHWEST FLOW WILL BRING IN COOLER BUT DRIER
AIR WEDNESDAY. THE TEMPS WILL GO BACK UP RATHER QUICKLY AS THE 8H
TEMPS AND MOISTURE RISE AGAIN LATE WED/THURS. GFS IS MORE
AGGRESSIVE THAN THE NAM WITH THE WARM UP STARTING WEDNESDAY UNDER
GOOD SUNSHINE. WITHOUT A SIGNIFICANT ANTICYCLONE IN PLACE OVER OR
TO THE NE OF THE AREA...THIS SEEMS REASONABLE. THICKNESSES RISE
BACK INTO THE 575-580 RANGE AND 5H HEIGHTS RISE OVER THE DEEP
SOUTH THURSDAY AND FRIDAY. TEMPERATURES LATE IN THE WEEK CONTINUE
TO TREND TO WIDESPREAD 90S BY THURSDAY AND COULD TOUCH THE
CENTURY MARK IN SPOTS LATE IN THE WEEK. THE RIDGE WILL CONTINUE TO
BUILD OVER THE REGION THROUGH THE WEEKEND.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
MAINLY VFR CONDITIONS WILL COVER THE CENTRAL RIDGE AND VALLEY REGION
LATE THIS AFTERNOON THROUGH EARLY TONIGHT...BROKEN BY JUST A 1-HOUR
PERIOD OF MVFR /TO POSSIBLY BRIEF IFR/ CIGS AND VSBYS IN A BKN LINE
OF SHRA/TSRA. REFER TO THE ABOVE...NEAR TERM SECTION OF THE DISC FOR
SPECIFICS ON THE TIMING OF THIS CONVECTIVE LINE ALONG THE COLD FRONT.

AREAS OF 2-3SM FOG A/ND LOCALIZED MVFR TO IFR CIGS/ IN FOG WILL
OCCUR IN THE LEFTOVER MOIST AIR WITH LIGHT WIND LATE TONIGHT UNTIL
SHORTLY AFTER SUNRISE TUESDAY.

A SECONDARY COLD FRONT CROSSES THE STATE WITH BRIEF MVFR TO IFR
CONDITIONS POSSIBLE IN SCTD AFTERNOON AND EARLY EVENING
SHRA/TSRA.

INCREASING WESTERLY WINDS WITH GUSTS UP INTO THE MID 20KT RANGE
COULD IMPACT FAP AND TAKEOFFS AT REGION AIRFIELDS AFTER 15Z TUESDAY.

OUTLOOK...
TUE NIGHT-FRI...MAINLY VFR. PATCHY MORNING VALLEY FOG/MVFR POSSIBLE
EACH MORNING...AND ISOLATED LATE AFTERNOON EVENING SHRA/TSRA WITH
BRIEF MVFR CIGS/VSBYS POSSIBLE THU AND SUNDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...DANGELO/CERU
LONG TERM...DANGELO/CERU
AVIATION...LAMBERT
Hazardous weather outlook, Jul 25, 11:48 AM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1148 AM EDT MON JUL 25 2011

PAZ004>006-010>012-017>019-037-041-042-045-046-049-051>053-261600-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND-
COLUMBIA-
1148 AM EDT MON JUL 25 2011

...SEVERE THUNDERSTORM WATCH 683 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024>028-033>036-050-056>059-063>066-261600-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-
YORK-LANCASTER-
1148 AM EDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL APPROACH FROM THE NORTHWEST TODAY AND MOVE
THROUGH THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RXR

In the hours before

Special weather statement, Jul 25, 1:04 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
104 PM EDT MON JUL 25 2011

PAZ057-059-065-066-251800-
DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA-
104 PM EDT MON JUL 25 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN DAUPHIN...
SOUTHERN LEBANON...WESTERN LANCASTER AND YORK COUNTIES...

AT 100 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ELIZABETHTOWN TO 6 MILES SOUTH OF MANCHESTER...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND INTENSE LIGHTNING ARE POSSIBLE WITH THESE
STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR LAWN AROUND 110 PM...ANNVILLE AROUND
120 PM...MOUNT GRETNA AROUND 130 PM...CORNWALL AROUND 140 PM...
MOUNTVILLE AROUND 150 PM AND EAST PETERSBURG AROUND 200 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 248 AND 280...I-83 BETWEEN
MILE MARKERS 1 AND 33.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 30...ROUTE 222...ROUTE
322...ROUTE 422...STATE ROAD 94...STATE ROAD 501.

LAT...LON 3975 7700 4031 7674 4039 7625 4037 7621
      4032 7615 3971 7642 3972 7700

FORECASTER: RXR
Special weather statement, Jul 25, 2:01 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 PM EDT MON JUL 25 2011

PAZ004>006-010-011-037-251845-
CAMERON PA-ELK PA-MCKEAN PA-POTTER PA-TIOGA PA-WARREN PA-
201 PM EDT MON JUL 25 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELK...NORTHERN
CAMERON...SOUTHEASTERN WARREN...SOUTHERN MCKEAN...SOUTHERN POTTER AND
SOUTHWESTERN TIOGA COUNTIES...

AT 154 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ROULETTE TO WETMORE TO 9 MILES WEST OF MARIENVILLE...MOVING EAST AT
40 MPH.

WIND GUSTS TO 50 MPH AND INTENSE LIGHTNING ARE POSSIBLE WITH THESE
STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR COUDERSPORT AROUND 210 PM...DENTON HILL
STATE PARK AROUND 220 PM...GALETON AROUND 230 PM...ST. MARYS AROUND
240 PM AND CHERRY SPRINGS STATE PARK AROUND 250 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 66...STATE ROAD 120...STATE ROAD 255.

LAT...LON 4185 7759 4155 7757 4153 7760 4147 7806
      4125 7855 4125 7864 4122 7865 4121 7869
      4127 7876 4137 7897 4135 7910 4142 7910
      4146 7906 4145 7897 4162 7897 4163 7911
      4173 7889

FORECASTER: RXR
Local storm report, Jul 25, 2:19 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     SHINGLEHOUSE            41.97N  78.19W
07/25/2011                   POTTER             PA   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN IN SHINGLEHOUSE

&&

EVENT NUMBER CTP1100319

TYBURSKI
Local storm report, Jul 25, 2:21 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
221 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     ROULETTE                41.77N  78.16W
07/25/2011                   POTTER             PA   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN IN ROULETTE

&&

EVENT NUMBER CTP1100320

TYBURSKI
Special weather statement, Jul 25, 2:59 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
259 PM EDT MON JUL 25 2011

PAZ037-041-042-046-252000-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
259 PM EDT MON JUL 25 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LYCOMING...SOUTHEASTERN
TIOGA AND SULLIVAN COUNTIES...

AT 252 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ROSEVILLE TO BLOSSBURG TO 7 MILES SOUTHWEST OF SLATE RUN...MOVING
SOUTHEAST AT 35 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL BE NEAR WATERVILLE AROUND 310 PM...
TROUT RUN AROUND 320 PM...JERSEY SHORE AROUND 330 PM...WILLIAMSPORT
AROUND 340 PM...PICTURE ROCKS AROUND 350 PM AND LAIRDSVILLE AROUND
400 PM.

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 10 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...ROUTE 220...STATE ROAD 14...STATE ROAD 118.

LAT...LON 4195 7692 4168 7710 4143 7758 4137 7754
      4134 7748 4129 7745 4120 7729 4107 7716
      4109 7698 4115 7696 4114 7690 4118 7680
      4116 7659 4131 7641 4131 7630 4153 7621
      4155 7624 4160 7687

FORECASTER: RXR
Special weather statement, Jul 25, 3:37 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT MON JUL 25 2011

PAZ017-252015-
CLEARFIELD PA-
337 PM EDT MON JUL 25 2011

...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD COUNTY...

AT 330 PM EDT...A STRONG THUNDERSTORM WAS NEAR HYDE...MOVING
SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR WALLACETON AROUND 350 PM AND OSCEOLA MILLS
AROUND 400 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 105 AND 138.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 153.

LAT...LON 4120 7850 4106 7806 4103 7808 4101 7806
      4098 7809 4096 7808 4094 7812 4096 7816
      4094 7815 4091 7822 4086 7825 4083 7830
      4074 7837 4100 7881 4103 7881

FORECASTER: RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 9:04 PM EDTSpecial Weather StatementCTPMifflin26 min
Jul 24, 10:12 PM EDTSpecial Weather StatementCTPUnion33 min
Jul 24, 11:12 PM EDTSpecial Weather StatementCTPMontour33 min
Jul 25, 7:14 AM EDTSpecial Weather StatementCTPElk76 min
Jul 25, 8:06 AM EDTSpecial Weather StatementCTPPotter69 min
Jul 25, 8:49 AM EDTSpecial Weather StatementCTPPotter41 min
Jul 25, 10:12 AM EDTSpecial Weather StatementCTPSomerset33 min
Jul 25, 10:17 AM EDTSpecial Weather StatementCTPCambria28 min
Jul 25, 11:02 AM EDTSpecial Weather StatementCTPAdams, Cumberland28 min
Jul 25, 11:34 AM EDTSpecial Weather StatementCTPAdams, Cumberland26 min
Jul 25, 12:06 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Lebanon, York54 min
Jul 25, 12:39 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lancaster, Lebanon, Perry, York3 hr
Jul 25, 12:45 PM EDTSpecial Weather StatementCTPMcKean, Warren45 min
Jul 25, 12:55 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter, Warren65 min
Jul 25, 1:04 PM EDTSpecial Weather StatementCTPYork56 min
Jul 25, 1:12 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon31 min
Jul 25, 1:52 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga53 min
Jul 25, 2:59 PM EDTSpecial Weather StatementCTPLycoming, Sullivan61 min
Jul 25, 3:33 PM EDTAreal Flood AdvisoryCTPColumbia, Schuylkill4 hr
Jul 25, 3:37 PM EDTSpecial Weather StatementCTPClearfield38 min
Jul 25, 4:16 PM EDTSpecial Weather StatementCTPBlair, Cambria, Centre44 min
Jul 25, 4:27 PM EDTSpecial Weather StatementCTPNorthumberland, Snyder, Union48 min
Jul 25, 4:28 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more77 min
Jul 25, 4:55 PM EDTSpecial Weather StatementCTPHuntingdon, Juniata, Mifflin50 min
Jul 25, 5:15 PM EDTSpecial Weather StatementCTPCambria30 min
Jul 25, 5:20 PM EDTSpecial Weather StatementCTPDauphin, Juniata, Perry40 min
Jul 25, 5:29 PM EDTSpecial Weather StatementCTPSchuylkill61 min
Jul 25, 7:10 PM EDTSpecial Weather StatementCTPTioga50 min
Jul 25, 7:58 PM EDTSpecial Weather StatementCTPTioga32 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.